# SDR ASOA20150603019

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 34,485 hours, 26,458 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,247 hours, 16,450 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ACFT WAS FERRIED HERE, BECAUSE OF A SMOKING ENGINE AND ODORS IN CABIN.  INSPECTION BOROSCOPE THE ENGINE AND FOUND OIL BUILDING UP BEHIND THE IGV'S.  MAINTENANCE R & R THE ENGINE AND OPS CHECK; LEAKS CHECKS WERE GOOD AND WILL BE RELEASED AT THE END OF THESE CHECKS.
